American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G40.) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Xavier Guitart and Marc Masdeu. Elementary matrix decomposition and the computation of Darmon points with higher conductor. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] William Stein and Christian Wuthrich. Algorithms for the arithmetic of elliptic curves using Iwasawa theory. Math. Comp. 82 (2013) 1757-1792.
Abstract, references, and article information
View Article: PDF

[3] Werner Bley. Numerical evidence for the equivariant Birch and Swinnerton-Dyer conjecture (Part II). Math. Comp. 81 (2012) 1681-1705.
Abstract, references, and article information   
View Article: PDF

[4] Amod Agashe and William Stein; with an Appendix by J. Cremona and B. Mazur. Visible evidence for the Birch and Swinnerton-Dyer conjecture for modular abelian varieties of analytic rank zero. Math. Comp. 74 (2005) 455-484. MR 2085902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ernst-Ulrich Gekeler, Rita Leitl and Bodo Wack. Zeta functions of a class of elliptic curves over a rational function field of characteristic two. Math. Comp. 68 (1999) 823-833. MR 1621527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ki-ichiro Hashimoto and Hiroshi Tsunogai. On the Sato-Tate conjecture for QM-curves of genus two. Math. Comp. 68 (1999) 1649-1662. MR 1627797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Shigeki Akiyama and Yoshio Tanigawa. Calculation of values of $L$-functions associated to elliptic curves. Math. Comp. 68 (1999) 1201-1231. MR 1627842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. E. Rose. On a class of elliptic curves with rank at most two . Math. Comp. 64 (1995) 1251--1265, S27--S34. MR 1297476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. E. Cremona. Computing the degree of the modular parametrization of a modular elliptic curve . Math. Comp. 64 (1995) 1235-1250. MR 1297466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. E. Cremona and E. Whitley. Periods of cusp forms and elliptic curves over imaginary quadratic fields . Math. Comp. 62 (1994) 407-429. MR 1185241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrew Bremner, Richard K. Guy and Richard J. Nowakowski. Which integers are representable as the product of the sum of three integers with the sum of their reciprocals? . Math. Comp. 61 (1993) 117-130. MR 1189516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Noam D. Elkies. On $A\sp 4+B\sp 4+C\sp 4=D\sp 4$ . Math. Comp. 51 (1988) 825-835. MR 930224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joe P. Buhler, Benedict H. Gross and Don B. Zagier. On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank $3$ . Math. Comp. 44 (1985) 473-481. MR 777279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1